RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 62, Issue 4, Pages 540–548 (Mi mz1637)  

This article is cited in 6 scientific papers (total in 6 papers)

Generalized de Bruijn graphs

F. M. Malyshev, V. E. Tarakanov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: Oriented graphs in which every pair of vertices can be connected by a unique path of given length (not depending on the choice of the pair of vertices) are studied. These graphs are a natural extension of the well-known de Bruijn graphs and retain their most important properties. Some results on the structure of and methods for constructing such graphs are obtained.

DOI: https://doi.org/10.4213/mzm1637

Full text: PDF file (1165 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 62:4, 449–456

Bibliographic databases:

Document Type: Article
UDC: 519.17
Received: 07.02.1997

Citation: F. M. Malyshev, V. E. Tarakanov, “Generalized de Bruijn graphs”, Mat. Zametki, 62:4 (1997), 540–548; Math. Notes, 62:4 (1997), 449–456

Citation in format AMSBIB
\Bibitem{MalTar97}
\by F.~M.~Malyshev, V.~E.~Tarakanov
\paper Generalized de Bruijn graphs
\jour Mat. Zametki
\yr 1997
\vol 62
\issue 4
\pages 540--548
\mathnet{http://mi.mathnet.ru/mz1637}
\crossref{https://doi.org/10.4213/mzm1637}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1620150}
\zmath{https://zbmath.org/?q=an:0916.05030}
\transl
\jour Math. Notes
\yr 1997
\vol 62
\issue 4
\pages 449--456
\crossref{https://doi.org/10.1007/BF02358978}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000072500900025}


Linking options:
  • http://mi.mathnet.ru/eng/mz1637
  • https://doi.org/10.4213/mzm1637
  • http://mi.mathnet.ru/eng/mz/v62/i4/p540

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Wu, YK, “g-circulant solutions to the (0,1) matrix equation A(m) = J(n)”, Linear Algebra and Its Applications, 345 (2002), 195  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Kawamura K., “A Generalization of de Bruijn Graphs and Classification of Endomorphisms of Cuntz Algebras by Graph Invariants”, Semigr. Forum, 81:3 (2010), 405–423  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    3. Trefois M., Van Dooren P., Delvenne J.-Ch., “Binary Factorizations of the Matrix of All Ones”, Linear Alg. Appl., 468 (2015), 63–79  crossref  mathscinet  zmath  isi  scopus  scopus
    4. F. M. Malyshev, D. I. Trifonov, “Rasseivayuschie svoistva XSLP-shifrov”, Matem. vopr. kriptogr., 7:3 (2016), 47–60  mathnet  crossref  mathscinet  elib
    5. A. V. Erokhin, F. M. Malyshev, A. E. Trishin, “Mnogomernyi lineinyi metod i pokazateli rasseivaniya lineinoi sredy shifrpreobrazovanii”, Matem. vopr. kriptogr., 8:4 (2017), 29–62  mathnet  crossref  mathscinet  elib
    6. Fisher P., Aljohani N., Baek J., “Generation of Finite Inductive, Pseudo Random, Binary Sequences”, J. Inf. Process. Syst., 13:6 (2017), 1554–1574  crossref  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:434
    Full text:134
    References:34
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019